# SDR QXEA2024110400256

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 14,090 hours, 9,399 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION "DOOR PAX AFT OPEN" EICAS INDICATION @ FL340 EXTINGUISHED DESCENDING THROUGH 16000'. STATUS PAGE INDICATED L2 DOOR INDICATING RED. RAN GRH CHECKLIST. PRESSURIZATION NORMAL REMOVED FROM SERVICE.   PLACED ON MEL. MEL CLEARED BY INTERROGATED CMC AND FOUND NO ASSOCIATED FAULT CODE. PERFORMED FIM TASKL 52-72-00-810-802-A. STEP A. AND FIM TASK 52-72-00-810-8041-A. STEP A. AS A PRECAUTIONARY MEASURE. OPS CHECK GOOD. OPENED AND CLOSED L2 DOOR 3 TIMES. DOOR IS CLOSED AND STATUS PAGE INDICATES CLOSED. NO EICAS MESSAGE IS SHOWN. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
